MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALAIR; BRONCHIAL THERMOPLASTY SYSTEM

BOSTON SCIENTIFIC CORPORATION ALAIR; BRONCHIAL THERMOPLASTY SYSTEM
Model Number M005ATS25010
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Codes Burn(s) (1757); Necrosis (1971); Pain (1994); Respiratory Insufficiency (4462); Swelling/ Edema (4577)
Date of Event 05/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf patient code e1704 captures the reportable event of burns.Imdrf patient code e2330 captures the reportable event of pain.Imdrf patient code e0743 captures the reportable event of respiratory distress.Imdrf patient code e2338 captures the reportable event of edema.Imdrf patient code e2327 captures the reportable event of necrosis.Imdrf impact code f08 captures the reportable event of hospitalization.
 
Event or Problem Description
It was reported to boston scientific corporation that a bt catheter was used during a bronchial thermoplasty procedure performed on (b)(6) 2023.After the procedure, of a third application when the patient returned home, the patient felt more pain and she had more difficulty breathing.She felt the need to consult the emergency room.After the first endoscopy examination, edema, necrosis, and a serious burn was observed in the bronchi.It was reported that debridement was used to put out some black tissue that burned.The patient was admitted to the hospital.

Brand Name
ALAIR
Common Device Name
BRONCHIAL THERMOPLASTY SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17070453
Report Number3005099803-2023-02854
Device Sequence Number5886340
Product Code OOY
UDI-Device Identifier08714729802792
UDI-Public08714729802792
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P080032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2024
Device Model NumberM005ATS25010
Device Catalogue NumberATS 2-5
Device Lot Number0030704260
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/24/2023
Initial Report FDA Received Date06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown